| Model Number |
SYM2515E |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Deformation (2976); Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Emotional Changes (1831); Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Scarring (2061); Hernia (2240); Discomfort (2330); Injury (2348); Ascites (2596); Abdominal Distention (2601); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant products: reltack4xdpt reliatack device 4 deeppurc (lot # n7e0145ux), reltack8rdpt reliatack reload 8deeppurc (lot # n6k0699ux).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced eventration of mesh, adhesions, failure of mesh, mesh migration, contraction of mesh, pain, and scarring.Post-operative patient treatment included revision surgery and removal of mesh.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a incisional hernia.It was reported that after the implant, the patient experienced eventration of mesh, adhesions, failure of mesh, mesh migration, contraction of mesh, pain, scarring, hernia recurrence, fluid collection, discomfort, abdominal bulge, & mesh tore.Post-operative patient treatment included revision surgery, removal of mesh, ct scan, wound exploration, repair of eventration, partial mesh removal, lysis of adhesions, & hernia repair with mesh.
Additional Manufacturer Narrative
Additional info: a5b, b5, b6, b7, d8, e1 (street 1, city, region, postal code), g1, h6 (patient codes, device codes), & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: a4, b5, b7, d6b, h6 (patient code, imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a incisional hernia.It was reported that after the implant, the patient experienced inflammation, defective mesh, suffering, eventration of mesh, adhesions, failure of mesh, mesh migration, contraction of mesh, pain, scarring, hernia recurrence, fluid collection, discomfort, abdominal bulge, and mesh tore.Post-operative patient treatment included medication, partial mesh removal, revision surgery, removal of mesh, ct scan, wound exploration, repair of eventration, lysis of adhesions, and hernia repair with mesh.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a i ncisional hernia.It was reported that after the implant, the patient experienced inflammation, defective mesh, suffering, eventration of mesh, adhesions, failure of mesh, mesh migration, contraction of mesh, pain, scarring, hernia recurrence, fluid collection, discomfort, abdominal bulge, mesh tore, mental pain, suffering, permanent injury, disability, impairment, loss of enjoyment of life, device defective.Post-operative patient treatment included medication, partial mesh removal, revision surgery, removal of mesh, ct scan, wound exploration, repair of eventration, lysis of adhesions, hernia repair with mesh, multiple surgeries, medical treatment.